# SDR ASMF201309001

- Difficulty date: August 14, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N908AM
- Make and model: Boeing 737752
- Aircraft serial: 30038
- Aircraft time: 29,577 hours, 15,907 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED A LIGHTNING STRIKE IN RT WINGLET T/E AND FIN TIP FITTING TR/E OF VERTICAL STABILIZER.  MX PERSONNEL PERFORMED A LIGHTNING STRIKE INSPECTION IAW MM 05-51-19 DETECTING BURNED MARKS IN RT WINGLET T/E AND FIN TIP FITTING T/E OF VERTICAL STABILIZER, DAMAGES FOUND WITHIN LIMITS IAW SRM 55-30-30 ALLOWED DAMAGE 1, PARA B (5) (A) FIG 104.  THE NON ROUTINE CARDS A0208436 AND A0208437 WERE ISSUED FOR REPAIR DAMAGES AND THE BURNED IN RT WINGLET T/E AND FIN TIP FITTING T/E OF VERTICAL STABILIZER WERE REWORKED IAW SRM 55-30-30 ALLOWED DAMAGE 1 PARA B 5, A, FIG 104; ALL CORRECT.
